Alert archive / Alabama / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 5, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jan 24, 2010, 10:01 AM CST for Chilton County, Coosa County, Alabama. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 24, 2010, 10:01 AM CST (16:01 UTC)
- Expired
- Jan 24, 2010, 10:30 AM CST
- In force
- 29 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Chilton County, AL, Coosa County, AL
The radar
The Birmingham radar (KBMX), 41 km from the middle of the area, began a volume at 16:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 24, 6:28 AM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 4.0 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 48 J/kg
- Mixed-layer CIN
- -138 J/kg
- Mixed-layer LCL
- 442 m above ground
- 0-6 km bulk shear
- 81 kt
- 0-1 km storm-relative helicity
- 656 m²/s²
- 0-3 km storm-relative helicity
- 756 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 24, 5:21 AM CST, 4 hours 40 minutes earlier.
Area forecast discussion, Jan 24, 5:21 AM CST, 4 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 521 AM CST SUN JAN 24 2010 .UPDATE...FOR 12Z AVIATION. && .DISCUSSION... DECENT SURFACE PRESSURE FALLS HAVE ENTERED WESTERN ALABAMA EARLY THIS MORNING. THIS WAS BEING PRODUCED BY A DEEPENING SURFACE LOW MOVING NORTHWARD UP THE MISSISSIPPI RIVER VALLEY. COUPLED WITH THE HIGH PRESSURE TO THE EAST...THERE WAS A RATHER TIGHT PRESSURE GRADIENT ACROSS CENTRAL ALABAMA. SOUTHEASTERLY WIND GUSTS ARE EXPECTED IN THE 35 MPH RANGE JUST AHEAD OF THE APPROACHING FRONTAL SYSTEM. MORE ORGANIZED THUNDERSTORM ACTIVITY NEAR OF AHEAD OF THE FRONT MAY ACTUALLY INCREASE THESE WIND GUSTS JUST A BIT. HIGHER ELEVATIONS ABOVE 1000 FT WILL ALSO EXPERIENCE HIGHER GUSTS. THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE NEAR THE MISSISSIPPI STATE LINE AT 12Z... EXTENDED TO 16Z FOR AREAS ALONG AND NEAR INTERSTATE 59...AND EXTENDED UNTIL 20Z FOR EAST AND SOUTHEAST AREAS. 07Z SURFACE ANALYSIS DEPICTS A RATHER COMPLEX SURFACE PATTERN. A COLD FRONT WAS LOCATED FROM NEAR ST. LOUIS, MO TO NEAR LAKE CHARLES, LA WITH A WARM FRONT FROM NEAR PINE BLUFF, AR TO NEAR MOB, AL. ANOTHER COLD FRONT WAS PUSHING SOUTHWARD INTO THE SOUTHERN PLAINS WITH SEVERAL OTHER WEAKER SURFACE TROUGHS EVIDENT. ROBUST SHORT WAVE TROUGH EVIDENT ON WATER VAPOR IMAGERY LIFTING NORTHWARD ACROSS MISSOURI WILL ALLOW THE THUNDERSTORMS ALREADY PRESENT TO SLOW DOWN A BIT TODAY BEFORE PUSHING EASTWARD AS ADDITIONAL MID LEVEL SHORT WAVES MORE WEST TO EAST OVERHEAD. SOUTHERLY WINDS FROM THE SURFACE TO 5000 FT WERE TOPPING OUT AROUND 60 KTS OR SO AND THIS WILL ALLOW A NARROW WARM SECTOR TO MOVE NORTHWARD INTO CENTRAL ALABAMA. SHORT TERM MODELS IN FAIR GENERAL AGREEMENT THAT 60+ SURFACE DEW POINTS WILL PUSH INTO THE AREA. WILL LEAN TOWARD THE NAM SOLUTION AND KEEP MUCH THESE DEW POINTS ACROSS THE SOUTH HALF OF THE AREA. SURFACE BASED INSTABILITY WILL BE LIMITED BUT MAY APPROACH THE -1 TO -2 RANGE WITH CAPES GENERALLY 500 OR LESS. MID LEVEL LAPSE RATES ARE NOT THAT IMPRESSIVE...EVEN WITH TEMPERATURES COOLING ALOFT. THEREFORE...WE END UP WITH TYPICAL WINTER SCENARIO OF A LOW CAPE/HIGH SHEAR ENVIRONMENT. THE BROKEN LINE OF STORMS SHOULD GAIN SOME INTENSITY AFTER THE SUN RISES. WILL KEEP MENTION OF A FEW SEVERE STORMS POSSIBLE GENERALLY THE SOUTH HALF...WITH A FEW STRONG STORMS MENTIONED FARTHER NORTH. THE MAIN THREAT WILL BE DAMAGING WINDS AND POSSIBLY SOME HAIL. MOST AREAS WILL RECEIVE RAIN FROM THIS SYSTEM. THE HIGHER RAIN AMOUNTS WILL BE EAST OF INTERSTATE 65 WHILE A DECREASING TREND WILL BE EXPERIENCED WEST OF INTERSTATE 65 THROUGH NOON. HELD ON TO SOME SMALL EARLY THIS EVENING NORTHWEST AND CHANCE POPS EAST OF I-65 AS THE A COLD FRONT MOVES THROUGH. HIGH PRESSURE CONTROLS THE SENSIBLE WEATHER MONDAY THROUGH WEDNESDAY. TEMPERATURES APPEAR DROP BACK TO NEAR NORMAL LEVELS AS A SLUG OF COOLER AIR BRIEFLY AFFECTS THE AREA. LOW TEMPERATURES WILL DROP NEAR FREEZING. THE GFS AND ECMWF HAVE BEEN FLIP FLOPPING ON TIMING/PLACEMENT AND OVERALL AGREEMENT CONCERNING THE LATE WEEK SYSTEM...NOW PROGGED DURING THE THURSDAY/FRIDAY TIME FRAME. BUT THERE ARE SOME SIMILARITIES. BOTH MODELS ARE ADVERTISING A MORE NORTHERN INFLUENCE WHERE THUNDERSTORMS WOULD BE SHUNTED SOUTHWARD. THEREFORE...REMOVED THE STORM STORM WORDING. BOT MODELS ARE ALSO HINTING AT SOME BORDERLINE COLD AIR AS THE MOISTURE EXITS THE LATE WEEK SYSTEM. AT THIS TIME...WILL LEAVE MENTION OF RAIN/SNOW FRIDAY NIGHT. BUT I DID SPREAD OUT THE POPS AND PUT NOTHING OVER CHANCE AT THE PRESENT TIME DUE TO UNCERTAINTY. THIS WILL CERTAINLY BE A PERIOD TO WATCH. 75/LINHARES && .AVIATION...12Z TAF DISCUSSION. ONGOING SHOWERS AND THUNDERSTORMS AT ISSUANCE ARE DRAPED ACROSS THE WESTERN HALF OF THE STATE. THESE SHOWERS AND THUNDERSTORMS WILL SLOWLY MOVE ACROSS THE STATE THIS MORNING AND THIS AFTERNOON... GIVING EACH TAF SITE PREVAILING TSRA. BHM/EET SHOULD BEGIN BY 12/13Z RESPECTIVELY...AND THEN ANB/MGM/TOI AROUND THE NOON HOUR CST. THIS SHOULD BE AN IFR KIND OF DAY...WHETHER CIGS WITH THE TSRA...OR VIS AFTER THE BULK OF THE TSRA MOVES THROUGH EACH SITE. LIGHT RAIN OR DRIZZLE WILL BE PREVALENT AFTER THE TSRA. FLIGHT CATEGORIES WILL LIKELY REMAIN IFR THROUGHOUT THIS TAF PERIOD. WINDS WILL REMAIN GUSTY TODAY...STARTING OUT SELY...AND THEN SWINGING SWLY AFTER THE TSRA...AND THEN WESTERLY LATE TONIGHT AS A SECONDARY FRONT MOVES THROUGH THE STATE. 27 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 62 38 54 29 49 / 90 30 10 0 10 ANNISTON 64 41 55 33 51 / 100 30 10 10 0 BIRMINGHAM 65 40 54 34 53 / 90 20 10 0 0 TUSCALOOSA 66 39 57 35 54 / 50 20 10 0 0 CALERA 64 42 56 35 53 / 90 20 10 0 0 AUBURN 65 45 56 35 54 / 100 30 10 10 0 MONTGOMERY 64 44 60 35 58 / 100 30 10 10 0 TROY 67 44 60 34 58 / 100 30 10 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY CALHOUN-CHEROKEE-CLEBURNE-TALLADEGA-CLAY-RANDOLPH-COOSA-TALLAPOOSA-CH AMBERS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PI KE-BARBOUR UNTIL 2 PM WIND ADVISORY WALKER-BLOUNT-ETOWAH-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-HALE-PERRY-BIBB-CHILTON-MARENGO-DALLAS UNTIL 10 AM WIND ADVISORY MARION-LAMAR-FAYETTE-WINSTON-PICKENS-SUMTER-GREENE UNTIL 6 AM. && 75/27
Hazardous weather outlook, Jan 24, 7:39 AM CST, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 739 AM CST SUN JAN 24 2010 ALZ011>015-017>050-251230- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 739 AM CST SUN JAN 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. A FRONTAL SYSTEM MOVES THROUGH CENTRAL ALABAMA TODAY. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE GENERALLY EAST OF A LINE FROM SELMA TO CLANTON. THE MAIN THREAT WILL BE DAMAGING WIND GUSTS AROUND 60 MPH... AN ISOLATED TORNADO AND LARGE HAIL. THE THREAT WILL CONTINUE UNTIL AROUND 4 PM. LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE AREA WIDE AS SOME LOCATIONS WILL RECEIVE RAIN FROM MORE THAN ONE SHOWER OR STORM. ALL OTHER AREAS MAY EXPERIENCE A FEW STRONG STORMS WITH WIND GUSTS UP TO 50 MPH POSSIBLE. THE THREAT WILL DECREASE ACROSS WESTERN ALABAMA THROUGH THE MORNING HOURS. WINDY CONDITIONS WILL PREVAIL ACROSS MUCH OF CENTRAL ALABAMA TODAY. SUSTAINED SOUTHERLY WINDS WILL BE BETWEEN 10 AND 20 MPH WITH SOME GUSTS OF 35 MPH OR HIGHER OUTSIDE THE RAIN AREAS. THESE WIND GUSTS WILL GRADUALLY DECREASE WEST THIS MORNING...AND EAST THIS AFTERNOON. MINOR FLOODING IS POSSIBLE ALONG THE UPPER TOMBIGBEE RIVER AS IT RISES TO FLOOD STAGE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. BREEZY WEST WINDS WILL DEVELOP ON BOTH MONDAY AND TUESDAY AFTERNOON. SUSTAINED WINDS ARE EXPECTED BETWEEN 10 TO 20 MPH WITH HIGHER GUSTS. MINOR FLOODING IS POSSIBLE ALONG THE UPPER TOMBIGBEE RIVER THROUGH MONDAY. PLEASE REVIEW THE LATEST RIVER STATEMENTS FOR MORE INFORMATION. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BECOME NECESSARY TODAY SOUTH AND EAST. 75
In the hours before
Special weather statement, Jan 24, 5:59 AM CST, 4 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 559 AM CST SUN JAN 24 2010 ALZ030>032-039-241245- GREENE-HALE-MARENGO-SUMTER- 559 AM CST SUN JAN 24 2010 ...SIGNIFICANT WEATHER ALERT FOR GREENE...HALE...MARENGO AND SUMTER COUNTIES UNTIL 645 AM CST... AT 559 AM CST...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR COATOPA...OR 12 MILES EAST OF YORK...MOVING NORTHEAST AT 40 MPH. PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... BELLAMY. DUG HILL. DEMOPOLIS MUNICIPAL AIRPORT. BELMONT. TISHABEE. FORKLAND. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. 75
Special weather statement, Jan 24, 6:13 AM CST, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 613 AM CST SUN JAN 24 2010 ALZ013-015-023-241300- FAYETTE-TUSCALOOSA-WALKER- 613 AM CST SUN JAN 24 2010 ...SIGNIFICANT WEATHER ALERT FOR FAYETTE...TUSCALOOSA AND WALKER COUNTIES UNTIL 700 AM CST... AT 614 AM CST...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF COKER...OR 10 MILES SOUTHWEST OF NORTHPORT...MOVING NORTHEAST AT 45 MPH. DIME SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... ROMULUS. COKER. FLATWOODS. LAKE TUSCALOOSA TIERCE PATTTON BRIDGE. LAKE TUSCALOOSA HWY 69 BRIDGE. SAMANTHA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. 75
Special weather statement, Jan 24, 7:58 AM CST, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 758 AM CST SUN JAN 24 2010 ALZ017-024-241445- BLOUNT-JEFFERSON- 758 AM CST SUN JAN 24 2010 ...SIGNIFICANT WEATHER ALERT FOR BLOUNT AND JEFFERSON COUNTIES UNTIL 845 AM CST... AT 757 AM CST...THE NATIONAL WEATHER SERVICE IS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES EAST OF SUMITON TO BESSEMER...MOVING NORTHEAST AT 60 MPH. WINDS UP TO 50 MPH AND HEAVY RAIN ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... HUEYTOWN. MINOR. SMOKE RISE. BLOUNT SPRINGS. BANGOR. CHAMBLEES MILL. THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. 19
Special weather statement, Jan 24, 8:41 AM CST, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 841 AM CST SUN JAN 24 2010 ALZ025-027-033>036-040-041-241530- AUTAUGA-BIBB-CHILTON-COOSA-DALLAS-PERRY-SHELBY-TALLADEGA- 841 AM CST SUN JAN 24 2010 ...SIGNIFICANT WEATHER ALERT FOR AUTAUGA...BIBB...CHILTON...COOSA... DALLAS...PERRY...SHELBY AND TALLADEGA COUNTIES UNTIL 930 AM CST... AT 837 AM CST...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM 9 MILES WEST OF PAUL M GRIST STATE PARK...OR 10 MILES EAST OF MARION...MOVING NORTHEAST AT 40 MPH. WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... RED FORD. PAUL M GRIST STATE PARK. PLANTERSVILLE. PARNELL. MAPLESVILLE. LAWLEY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM CST SUNDAY AFTERNOON FOR SOUTHWESTERN ALABAMA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION.
Special weather statement, Jan 24, 9:14 AM CST, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 914 AM CST SUN JAN 24 2010 ALZ018-019-026-241600- CALHOUN-ETOWAH-ST. CLAIR- 914 AM CST SUN JAN 24 2010 ...SIGNIFICANT WEATHER ALERT FOR CALHOUN...ETOWAH AND ST. CLAIR COUNTIES UNTIL 1000 AM CST... AT 911 AM CST...THE NATIONAL WEATHER SERVICE IS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WALNUT GROVE TO BALD ROCK...OR ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST OF BOAZ TO MOODY...MOVING NORTHEAST AT 20 MPH. WINDS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... ST. CLAIR SPRINGS. ODENVILLE. PELL CITY. ST. CLAIR COUNTY AIRPORT. WHITNEY JUNCTION. RIVERSIDE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION.
Local storm report, Jan 24, 9:55 AM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
955 AM CST SUN JAN 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0948 AM HAIL 1 SE CLANTON 32.82N 86.61W
01/24/2010 E0.88 INCH CHILTON AL PUBLIC
NICKEL SIZED HAIL WAS REPORTED AT CLANTON ELEMENTARY
SCHOOL
&&
61The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 24, 2:47 AM CST | Severe Thunderstorm Warning | BMX | Greene, Sumter | 31 min |
| Jan 24, 3:34 AM CST | Severe Thunderstorm Warning | BMX | Fayette, Tuscaloosa, Walker | 26 min |
| Jan 24, 3:54 AM CST | Severe Thunderstorm Warning | BMX | Walker, Winston | 29 min |
| Jan 24, 6:46 AM CST | Areal Flood Advisory | BMX | Walker | 119 min |
| Jan 24, 7:00 AM CST | Tornado Warning | BMX | Marengo | 45 min |
| Jan 24, 7:53 AM CST | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Jefferson, Perry, Shelby | 31 min |
| Jan 24, 9:31 AM CST | Tornado Warning | BMX | Autauga, Chilton, Coosa | 29 min |
| Jan 24, 9:41 AM CST | Areal Flood Advisory | BMX | Dallas, Marengo, Perry | 2 hr |
| Jan 24, 10:31 AM CST | Areal Flood Advisory | BMX | Chilton, Clay, Coosa, Talladega | 3 hr |
| Jan 24, 10:44 AM CST | Areal Flood Advisory | BMX | Etowah | 3 hr |
| Jan 24, 11:22 AM CST | Areal Flood Advisory | BMX | Autauga, Elmore | 3 hr |
| Jan 24, 11:45 AM CST | Areal Flood Advisory | BMX | Dallas, Perry | 60 min |
| Jan 24, 12:50 PM CST | Areal Flood Advisory | BMX | Montgomery | 3 hr |
| Jan 24, 1:07 PM CST | Areal Flood Advisory | BMX | Clay, Cleburne, Randolph | 3 hr |
| Jan 24, 1:58 PM CST | Areal Flood Advisory | BMX | Calhoun | 2 hr |
| Jan 24, 1:58 PM CST | Tornado Warning | BMX | Chambers | 17 min |
| Jan 24, 2:04 PM CST | Flash Flood Warning | BMX | Clay, Cleburne, Randolph | 116 min |
| Jan 24, 2:22 PM CST | Areal Flood Advisory | BMX | Macon | 3 hr |
| Jan 24, 3:44 PM CST | Areal Flood Advisory | BMX | Montgomery | 61 min |
| Jan 24, 4:03 PM CST | Flash Flood Warning | BMX | Randolph | 117 min |
| Jan 24, 5:30 PM CST | Severe Thunderstorm Warning | BMX | Barbour, Russell | 30 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.